Follow
Jonathan Chapman
Jonathan Chapman
Verified email at bristol.ac.uk - Homepage
Title
Cited by
Cited by
Year
Partition regularity and multiplicatively syndetic sets
J Chapman
Acta Arithmetica 196, 109-138, 2020
62020
On the Ramsey number of the Brauer configuration
J Chapman, S Prendiville
Bulletin of the London Mathematical Society 52 (2), 316-334, 2020
42020
Partition regularity for systems of diagonal equations
J Chapman
International Mathematics Research Notices 2022 (17), 13272-13316, 2022
22022
On the number of monochromatic solutions to multiplicative equations
L Arag„o, J Chapman, M Ortega, V Souza
arXiv preprint arXiv:2311.18742, 2023
12023
Generalised Rado and Roth criteria
J Chapman, S Chow
arXiv preprint arXiv:2210.04347, 2022
12022
Arithmetic Ramsey theory over the primes
J Chapman, S Chow
arXiv preprint arXiv:2401.09404, 2024
2024
Additive Combinatorics and Diophantine Problems
JC Chapman
PQDT-Global, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–7